# SDR CALA2011032900214

- Difficulty date: December 4, 2010
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C361131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 303.9 FRAME CRACKED AT STR 16L FORWARD SIDE AROUND OVAL HOLE.  INSTALLED REPAIR PER ECRA 5311-01515.  GENERATED DIP TO REINSPECT BEFORE THE ACCUMULATION OF 66000 TOTAL A/C FLY CYCLES PER PART 2 OF ECRA 5311-01515 REF DIP  08205 FRAME CRACKED STA 303.9 PER ECRA 5311-01515 COMPLETED REPAIR.  INSPECT REPAIR AT 66,000 TOTAL FLT CYC`S.  PLANNING TO CONTACT ESC AFTER 60,000 TOTAL FLT CYC`S NOT TO EXCEED 61,000 TOTAL FLT CYC`S FOR PERMANENT REPAIR.  QC UPDATE:  PLANNING TO CONTACT ESC AFTER 60,000 TOTAL FLT CYC`S BUT BEFORE 61,000 TOTAL FLT CYC`S FOR CORRECTIVE ACTION LIMIT:  INSPECT REPAIR AT 66,000 TOTAL FLT CYC`S.  PLANNING TO CONTACT ESC AFTER 60,000 TOTAL FLT CYC`S NOT TO EXCEED 61,000 TOTAL FLT CYC`S FOR PERMANENT REPAIR.
